# SDR AALA20120323001

- Difficulty date: March 22, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 61,063 hours, 31,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK TAB BROKEN ON PORTABLE EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR.  REPLACED PORTABLE EMERGENCY LIGHT AT LEFT NUMBER 1 DOOR.
